Expand icon Search icon File icon file Download

Items where Author is "Kusdiantara, R"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Rusin, R and Kusdiantara, R and Susanto, H (2019) Variational approximations of soliton dynamics in the Ablowitz-Musslimani nonlinear Schrödinger equation. Physics Letters A, 383 (17). pp. 2039-2045. DOI https://doi.org/10.1016/j.physleta.2019.03.043

Susanto, H and Kusdiantara, R and Li, N and Kirikchi, OB and Adzkiya, D and Putri, ERM and Asfihani, T (2018) Snakes and ghosts in a parity-time-symmetric chain of dimers. Physical Review E, 97 (6). 062204-. DOI https://doi.org/10.1103/PhysRevE.97.062204

Kusdiantara, R and Susanto, H (2017) Homoclinic snaking in the discrete Swift-Hohenberg equation. Physical Review E, 96 (6). 062214-. DOI https://doi.org/10.1103/PhysRevE.96.062214

This list was generated on Fri Dec 8 02:28:15 2023 GMT.